# SDR CALA2020111101259

- Difficulty date: November 11, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 65,294 hours, 27,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Fr 35
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION FOUND AT OUTBOARD FASTENER HOLE OUTSIDE OF REPAIR AREA FR 35 LT PRESSURE PANEL, REF EA-5330-05216 REV "B", REF AAR N/R: 9469368 GENERATED BY: V903469.  ACCOMPLISHED INTERIM REPAIR PART 1, AS PER ECRA 5330-06774 AND EA 5330-05216 REV B ON OR BEFORE THE ACCUMULATION OF 75012 TTL FC OR 160194 FLT HRS, WHICHEVER OCCURS FIRST.  PERFORM A PERMANENT PER PART 3 OF THE LATEST REVISION OF ECRA 5330-06774 INTERIM REPAIR ACCOMPLISHED, IAW ECRA 5330-06774.  THIS IS A MAJOR REPAIR AND A DTA REQUIRED ITEM.  ON OR BEFORE THE AIRCRAFT REACHES 75,012 TOTAL AIRCRAFT FLIGHT CYCLES (FC) OR 160,194 TOTAL AIRCRAFT FLIGHT HOURS (FH), WHICHEVER OCCURS FIRST.  PERFORM A PERMANENT REPAIR PER PART 3 OF THE LATEST REVISION OF ECRA 5330-06774.  TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
